Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Excess hair loss, friend advised Morr F, Vit E capsules. Will it help in regaining hair ?

Hie doc I am 25 yrs old male i had very long hair few years back now shortened cos of excess hair loss i visited many docs no result yet from past 2years now i consulted my frnd who had same problem he said to use Morr F and take daily vit E capsule will this help in regaining my hair back what if i stop using this morr f aftr certain period will i get hair loss again and get bald actually i have heriditary baldness please suggest me doc Thanks in advance
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM.
There is many causes behind hair fall. These may be from hormonal imbalance, heriditary, food habit, environmental, dandruff,stress full life etc.
To stop hair loss you have to maintain the following things.
1.Don't use hair oil.
2.Use antidandruff sampoo and normal sampoo in alternative day.
3.Every day wash your scalp properly with sampoo.
4.Take mutivitamin group of drug.
5.Take fresh vegitables and fresh fruit .
6.Take adequite amount of water.
7.Avoid oily and fast food..
8.Take hair spa every month.
9.Use hena twice a month.

So, don't worry be happy.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor